# SDR 95FDEA00848

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65185385
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UPPER REAR SPAR CHORD BS 870 AT RBL 20 AND LBL 10.  REMOVED AND REPLACED UPPER REAR SPAR CHORD AT BS 870 PER EA NR 95-2684 AND DWG NR 65C21531-2.
